On invariant functions and ergodic measures of Markov operators on C(X)
Colloquium Mathematicum, Tome 54 (1987) no. 1, pp. 77-81
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_54_1_77_81,
author = {Ryszard R\k{e}bowski},
title = {On invariant functions and ergodic measures of {Markov} operators on {C(X)}},
journal = {Colloquium Mathematicum},
pages = {77--81},
year = {1987},
volume = {54},
number = {1},
doi = {10.4064/cm-54-1-77-81},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-54-1-77-81/}
}
TY - JOUR AU - Ryszard Rębowski TI - On invariant functions and ergodic measures of Markov operators on C(X) JO - Colloquium Mathematicum PY - 1987 SP - 77 EP - 81 VL - 54 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-54-1-77-81/ DO - 10.4064/cm-54-1-77-81 LA - en ID - 10_4064_cm_54_1_77_81 ER -
Ryszard Rębowski. On invariant functions and ergodic measures of Markov operators on C(X). Colloquium Mathematicum, Tome 54 (1987) no. 1, pp. 77-81. doi: 10.4064/cm-54-1-77-81
Cité par Sources :